# SDR SWIA201541749

- Difficulty date: December 19, 2015
- Submitted: January 11, 2016
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 32,775 hours, 27,399 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Bs 429
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLENDED AREA ON REPAIR DOUBLER ALONG LT FLOOR SILL FS 429  FOUND TO BE OUT OF LIMITS. REMOVED AND INSTALLED NEW FABRICATED -3 REPAIR DOUBLER OUT IAW REO.  PERFORMED PRESSURIZATION LEAK CHECK IAW SRM. LEAK CHECK GOOD.
